# SDR DALA2022120207729

- Difficulty date: November 30, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 68,340 hours, 22,270 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Condition: Out Of Limits
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINIMUM PIN EXTENSION IS NOT CORRECT ON SNUBBER AT R1 DOOR.       ROTARY SNUBBER AT R1 DOOR WAS REMOVED AND SERVICEABLE ROTARY SNUBBER AT R1 DOOR WAS INSTALLED PER B757-300 AMM 52-11. (2518228)
